On theories having a finite number of nonisomorphic countable models

Journal of Symbolic Logic 50 (3):806-808 (1985)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,649

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

On Scott and Karp Trees of Uncountable Models.Tapani Hyttinen & Jouko Väänänen - 1990 - Journal of Symbolic Logic 55 (3):897-908.
Theories with a Finite Number of Countable Models.Robert E. Woodrow - 1978 - Journal of Symbolic Logic 43 (3):442-455.
End Extensions and Numbers of Countable Models.Saharon Shelah - 1978 - Journal of Symbolic Logic 43 (3):550-562.
On Atomic or Saturated Sets.Ludomir Newelski - 1996 - Journal of Symbolic Logic 61 (1):318-333.
Finite Extensions and the Number of Countable Models.Terrence Millar - 1989 - Journal of Symbolic Logic 54 (1):264-270.
On the Number of Nonisomorphic Models of Size |T|.Ambar Chowdhury - 1994 - Journal of Symbolic Logic 59 (1):41 - 59.
Countable Structures of Given Age.H. D. Macpherson, M. Pouzet & R. E. Woodrow - 1992 - Journal of Symbolic Logic 57 (3):992-1010.
Leibnizian Models of Set Theory.Ali Enayat - 2004 - Journal of Symbolic Logic 69 (3):775-789.

Analytics

Added to PP
2009-01-28

Downloads
61 (#193,205)

6 months
1 (#419,921)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

On Constants and the Strict Order Property.Predrag Tanović - 2006 - Archive for Mathematical Logic 45 (4):423-430.

Add more citations

References found in this work

Model Theory.Michael Makkai, C. C. Chang & H. J. Keisler - 1991 - Journal of Symbolic Logic 56 (3):1096.
Classification Theory and the Number of Nonisomorphic Models.S. Shelah - 1982 - Journal of Symbolic Logic 47 (3):694-696.

Add more references